Aa
A
A
A
Close
Dermatology Community
53.6k Members
Avatar universal

Bumps on penis... Pic inside

Can you help me determine what these bumps might be? I went to my general practitioner and he checked them out and said I have nothing to worry about. He did recommend getting a vaccine called gadrasil and gave me a packet of information on HPV. What would you say these bumps look like? Hpv wart, herpie, or?? I know there is no cure for HPV, but is there  any way I could have these removed? Or does gadrasil make them dissapear?
2 Responses
Avatar universal
hey man. I got some bumps on mine to. Around the head thogh is where mine r all. =/  Do urs have any feeling? pains or irritated? mine do but i wonder if its c head so sensitive. Thoght herpes but tested neg 2x. My dr said same to me bout mine as ur doc did. HPv, gardasil shots not to worry.Yeah right. So i did the gardasil once and gotta get more shots. It won't take away bumps we already got thogh. Goin to dermatologist tomorow so hoping he can help. And yeah i'm no xpert just got here like u prob from pix? ANyway i learned alot bout hpv and it all since i 1st started chekin around. U can get the warts/bumps removed by either freezing them [dr office] or aldara cream [prescroption] or some kind of laser or something [at drs office] =/ If mine r hpv confirmed i'm gonna go w whatev the derm says. I don't have any on shaft like urs thogh but since i'm cut i see the ones on head ev time i do anything!! Ugh. SO good luck man i will let u know what derm says..=] Don't worry to much, hope ur doing good.  JAke  
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
Without examination, confirmation of a diagnosis is tough but it can be contact dermatitis, rash due to friction rub, folliculitis, cysts ,molluscum contagiosum(multiple, small, dome-shaped papules, often with a central depression or plug) or genital warts(caused by HPV infection).

Apply warm compresses, Neosporin ointment and calamine lotion and avoid messing with it. You  can take anti-inflammatory pain killers like ibuprofen or acetaminophen. If the lumps persist then it will be best to get it evaluated from a dermatologist.
I hope it helps. Take care and regards.

Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions